# SDR DALA2018042602825

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1210-1215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FINGER DOUBLER BETWEEN BS 1210 AND 1215, LONGERON 26L. FOUND TO BE OUT OF LIMITS.  THE FINGER DOUBLER WAS REPLACED IAW SRM 53-04, FIG 12E, & SRM 51-30-2.
